Distribution functions and trigonometric series with monotonically decreasing coefficients
Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 3-10
Cet article a éte moissonné depuis la source Math-Net.Ru
The order of the distribution function of the sum of a cosine series with monotonically decreasing coefficients is determined. Theorems concerning integrability and convergence are proved for certain integral classes.
@article{MZM_1971_10_1_a0,
author = {A. B. Gulisashvili},
title = {Distribution functions and trigonometric series with monotonically decreasing coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {3--10},
year = {1971},
volume = {10},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a0/}
}
A. B. Gulisashvili. Distribution functions and trigonometric series with monotonically decreasing coefficients. Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 3-10. http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a0/